| Catalog Number |
SRLP-340 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Failure of Implant (1924)
| Date of Event |
07/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Reason for reoperation: rupture.
Event or Problem Description
Healthcare provider reported a left side exchange with no complaint against the device.Later a different healthcare provider reported a left side rupture.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: not observed, openings during analysis.Additional observations: deformation observed.No further actions are required, as no manufacturing issues are observed.A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Healthcare professional reported, a left side exchange with no complaint against the device.Healthcare professional, later reported, rupture.Healthcare professional, additionally reported, "hole non-specific".The device has been explanted and not replaced.
Event or Problem Description
Healthcare professional, later reported, capsular contracture, baker grade iii.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication.And analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture, baker grade iii.